MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that epidural tubing leaked during infusion just below the luer lock adaptor.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the epidural tubing leaked below the luer lock adapter was confirmed.Visual inspection of the set noted no damage or any anomalies.Examination under magnification revealed some solvent channels at the exterior tubing and interior male luer surfaces that seemed more evident along the area of the yellow stripe of the microbore tubing.Functional testing confirmed leaking at the engagement of the tubing to male luer adapter.The root cause of the customer¿s report was not identified.
 
Event or Problem Description

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7720246
Report Number9616066-2018-01136
Device Sequence Number1065221
Product Code FPA
UDI-Device Identifier10885403273964
UDI-Public10885403273964
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2021
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number18015153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8120,8015,BD 10ML SYRINGE, TD 1/1/2018